# SDR SWAA2023061357909

- Difficulty date: June 10, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 30,931 hours, 14,628 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Broken
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG HOSE GUIDE LOWER SUPPORT BRACKET BROKE OUTBOARD OF AFT TRUNION PIN ASSY<[01] REMOVED AND REPLACED SUPPORT BRACKET PER. SRM REF. 51-40-02.
